# SDR CHQA000494

- Difficulty date: May 16, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N270
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 9,938 hours, 7,898 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 1-3
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1, 2, & 3 FLOOR EGRESS (EMER) LIGHT STRIPS ARE INOP.  REMOVED AND REPLACED FORWARD FLOOR PROXIMITY LIGHT STRIP IAW EMB 145 33-50-12.  OPS CHECK GOOD.
